# SDR DALA2019100235642

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 85,195 hours, 22,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM. FOUND DEBRIS BY GRIT BAR STRIKER, REMOVED DEBRIS,  OPS CHECKED NORMAL IAW 52-12.
